# SDR SWAA097642

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 75,365 hours, 56,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO BAY DOOR CUTOUT SKIN CRACKED IN BEAR STRAP AT AFT LOWER CORNER.  REPAIRED SKIN PER SRM.
